# SDR MASA20220204107

- Difficulty date: February 4, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH670316337
- Condition: None
- Location: Fs265-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE BULLETIN 670-BA-53-057 WAS BEING CARRIED OUT WHEN DRAIN HOLES WERE INCORRECTLY DRILLED AFT OF THE CORRECT LOCATION PER THE SERVICE BULLETIN (SEE FIGURE 1 SHEET). PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) . 53-21-01-001-002-A01, FIGURE 53-21-01-991-802 ITEM 1. B) 53-11-01-001-008-A01, FIGURE 53-11-01-991-808 ITEM 1.
